# SDR REXA2012081501085

- Difficulty date: July 15, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 18,257 hours, 15,750 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR INBOARD HINGE BEARING WORN.  REPAIRED IAW SRM 51-42-21/51-42-06.
